×

zbMATH — the first resource for mathematics

Sur les espaces de solutions d’une classe générale d’équations aux dérivées partielles. (French) Zbl 0051.08801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Dieudonné et L. Schwartz, La dualité dans les espaces (F) et (LF)Annales de Grenoble, t. 1 (1949), p. 61–101. · Zbl 0035.35501
[2] A. Grothendieck, Sur certains espaces de fonctions holomorphes, à paraitreJournal de Crelle, 1953. · Zbl 0051.08704
[3] A. Grothendieck, Sur une notion de produit tensoriel topologique.Comptes Rendus, t. 233 p. 1556–1558, 1951. · Zbl 0044.11702
[4] K. Kodaira et G. de Rham, Harmonic integrals, lectures delivered in a Seminar at the Institute for Advanced Study, Princeton, 1950.
[5] G. Köthe, Dualität in der Funktionentheorie, à paraitreJournal de Crelle, 1953.
[6] L. Schwartz, Théorie des distributions, t. 1 et 2, Actualités Scient. et Ind. Paris, Hermann (1950 et 1951).
[7] J. Silva, As funçoes analiticas e a Análise functional. Tesi di dottorato 1948,Portugaliae Math., 9 (1950) pp. 1–130.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.